# SDR HALA2011123000622

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,953 hours, 32,426 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFT CABIN TEMP INDICATION IS APPROX 20 DEG TOO HIGH, FWD AND MID SHOW APPROX 73 AFT 93, F/A'S REPORT TEMP FEELS NORMAL.  FOUND AFT CABIN TEMP SENSOR DIRTY AND NO FLOW ACROSS SENSOR. CLEANED BOTH LINE AND SENSOR CHECKS OK.
